Bluesky's blog

bluesky thanks everyone

Thank you very sincerely to everyone to responding about my daughter and her yeast problem. I will delve into your suggestions and we will try it.

help-canida yeast won't go away

My 17 year old daughter has CFSi and has been on the stratton protocol for about 7 months.She recently got a yeast infection from the antibioticsi. Her tongue got white and blistered, she has no appetite and can only eat cereal, she has bloating, bad gas, her stomache aches, and her stomache hurts to the touch. We immediatley stopped the valcyte, antibiotics, and NACi.  Her doctor put her on fluconazole 100 mg tabs for a week and then 2 times a week. That did not help. So he switched her to itraconazole 100mg every other day. Shes been on that a week and the only difference is it make her legs ache badly, which could be yeast die off.  She still has all the other symptoms and has been taking a probiotic (40 billion, 12 strains 3Xday).

antibiotics causing diareah

I have been taking the z-pack antibiotic 250 mg 3 days a week for a month now. Its giving me diareah lately. I take a 10 billion probiotic once a day.  Does anyone have suggestions for what to take for the diareah?

Thanks.

Valtrex reaction

My 17 year old daughter is on the protocol and taking valtrex for high HV-6.  She is very sensitive to the valtrex as it easily gives her a die off reaction (wiped out fatigue, pain). Its taken us over 2 months to work her up to 250 mg per day. Even her doctor is surprised by how sensitive she is to the valtrex treatment. So we are going very slow with it and plan to eventually get her on valcyte. Does anyone have any recommendations to help her minimize the die off reaction?  Has anyone heard of someone being so sensitive to Valtrex? Thanks. 

Chronic Fatigue Syndrome and protocol

I have CFSi pretty severely and have started the Stratton protocol.  My understanding is 75% of people have success at feeling better with this.  My question is:  What is the reason that the other 25% don't have success with this?  Is it that their bacteria and viruses get wiped out yet they just don't feel anybetter?  Or is it that the medicine does not get their bad bugs reduced enough?  Thank you.

help for nausea side effect

My 17 year old daughter is having muscle aches and nausea reactions to the treatment. (I guess this means its working).  The nausea is pretty bad.  Ginger doesn't help.  Does anyone have suggestions on what to try for nausea?

Thanks.

side effects question

My 17 year old daughter has had chronic fatigue for about 6 months everyday. We are considering the CPni treatment. Will the side effects cause her to miss school (its already hard for her to get through the school week)? Or can we go carefully enough so that it won't be so bad for her?  Also, has anyone heard of problems after treatment is done from so much antibioticsi?
Syndicate content